# SDR 2001UALA00352

- Difficulty date: March 28, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 37,079 hours, 14,031 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Misdrilled
- Location: Vhf Antenna
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

3 EACH FIELD FASTENERS ON LWR VHF ANTENNA DOUBLER HAVE NO EDGE DISTANCE TO FWD END OF CUTOUT. STA 1466 RBL 3.23. SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED.THE CUTOUT EXTENDED FORWARD TO REMOVE SHORT ED HOLES.  THE REPAIR TRIPLER AND DOUBLER WERE EXTENDED TO MEET THE REQUIREMENT FOR THE APPROPRIATE NUMBER OF FASTENERS AROUND THE CUTOUT AREA.
